Alert archive / California / Small Craft Advisories in 2009
Small Craft Advisory 49, NWS Eureka, CA
NWS Eureka, CA issued this small craft advisory at Sep 30, 2009, 8:40 PM PDT. It was in force for 54 hr.
The area
The counties it named.
The facts
- Issued
- Sep 30, 2009, 8:40 PM PDT (03:40 UTC)
- Expired
- Oct 3, 2009, 2:42 AM PDT
- In force
- 54 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
840 WHUS76 KEKA 010340 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 840 PM PDT WED SEP 30 2009 PZZ455-011300- /O.NEW.KEKA.SC.Y.0049.091001T0340Z-091005T0100Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 840 PM PDT WED SEP 30 2009 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM PDT SUNDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM PDT SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-011300- /O.EXB.KEKA.SC.Y.0048.091001T1200Z-091002T1000Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 840 PM PDT WED SEP 30 2009 ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 AM THURSDAY TO 3 AM PDT FRIDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 5 AM THURSDAY TO 3 AM PDT FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-475-011300- /O.EXT.KEKA.SC.Y.0048.000000T0000Z-091005T0100Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 840 PM PDT WED SEP 30 2009 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM PDT SUNDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM PDT SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
7 follow-up statements
486 WHUS76 KEKA 011029 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 329 AM PDT THU OCT 1 2009 PZZ450-011130- /O.CAN.KEKA.SC.Y.0048.091001T1200Z-091002T1000Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 329 AM PDT THU OCT 1 2009 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ PZZ475-011830- /O.UPG.KEKA.SC.Y.0048.000000T0000Z-091005T0100Z/ /O.NEW.KEKA.SE.W.0028.091001T1029Z-091005T0100Z/ /O.NEW.KEKA.SI.Y.0062.091001T1029Z-091002T1200Z/ /O.NEW.KEKA.GL.A.0022.091002T1200Z-091004T0300Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 329 AM PDT THU OCT 1 2009 ...HAZARDOUS SEAS WARNING IN EFFECT UNTIL 6 PM PDT SUNDAY... ...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT UNTIL 5 AM PDT FRIDAY... ...GALE WATCH IN EFFECT FROM 5 AM PDT FRIDAY THROUGH SATURDAY EVENING... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A HAZARDOUS SEAS WARNING...WHICH IS IN EFFECT UNTIL 6 PM PDT SUNDAY. A SMALL CRAFT ADVISORY FOR WINDS HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY FOR WINDS IS IN EFFECT UNTIL 5 AM PDT FRIDAY. IN ADDITION...A GALE WATCH HAS BEEN ISSUED. THIS GALE WATCH IS IN EFFECT FROM LATE TONIGHT THROUGH SATURDAY EVENING. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ470-011830- /O.CON.KEKA.SC.Y.0048.000000T0000Z-091005T0100Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 329 AM PDT THU OCT 1 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-011830- /O.CON.KEKA.SC.Y.0049.000000T0000Z-091005T0100Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 329 AM PDT THU OCT 1 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
637 WHUS76 KEKA 012154 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 254 PM PDT THU OCT 1 2009 PZZ475-021015- /O.UPG.KEKA.SI.Y.0062.000000T0000Z-091002T1200Z/ /O.NEW.KEKA.GL.W.0076.091001T2200Z-091005T0000Z/ /O.EXT.KEKA.SE.W.0028.000000T0000Z-091005T0000Z/ /O.UPG.KEKA.GL.A.0022.091002T1200Z-091004T0300Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 254 PM PDT THU OCT 1 2009 ...GALE WARNING IN EFFECT UNTIL 5 PM PDT SUNDAY... ...HAZARDOUS SEAS WARNING NOW IN EFFECT UNTIL 5 PM PDT SUNDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 5 PM PDT SUNDAY. THE HAZARDOUS SEAS WARNING IS NOW IN EFFECT UNTIL 5 PM PDT SUNDAY. THE SMALL CRAFT ADVISORY FOR WINDS IS NO LONGER IN EFFECT. THE GALE WATCH IS NO LONGER IN EFFECT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ PZZ470-021015- /O.EXT.KEKA.SC.Y.0048.000000T0000Z-091005T0000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 254 PM PDT THU OCT 1 2009 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM PDT SUNDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 PM PDT SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-021015- /O.EXT.KEKA.SC.Y.0049.000000T0000Z-091005T0000Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 254 PM PDT THU OCT 1 2009 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM PDT SUNDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 PM PDT SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
610 WHUS76 KEKA 020342 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 842 PM PDT THU OCT 1 2009 PZZ475-021230- /O.EXT.KEKA.GL.W.0076.000000T0000Z-091004T0500Z/ /O.EXT.KEKA.SE.W.0028.000000T0000Z-091004T0500Z/ /O.EXB.KEKA.SC.Y.0048.091004T0500Z-091005T0400Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 842 PM PDT THU OCT 1 2009 ...GALE WARNING NOW IN EFFECT UNTIL 10 PM PDT SATURDAY... ...HAZARDOUS SEAS WARNING NOW IN EFFECT UNTIL 10 PM PDT SATURDAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM SATURDAY TO 9 PM PDT SUNDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 PM SATURDAY TO 9 PM PDT SUNDAY. THE GALE WARNING IS NOW IN EFFECT UNTIL 10 PM PDT SATURDAY. THE HAZARDOUS SEAS WARNING IS NOW IN EFFECT UNTIL 10 PM PDT SATURDAY. BRISK NORTH WINDS WILL CONTINUE TO AFFECT THE WATERS TONIGHT THROUGH SATURDAY EVENING...AS HIGH PRESSURE OVER THE EASTERN PACIFIC INTERACTS WITH A TROUGH OF LOW PRESSURE OVER THE CALIFORNIA INTERIOR. THE STRONGEST WINDS ARE EXPECTED OVER THE OUTER WATERS SOUTH OF THE CAPE. THE WINDS WILL CREATE LARGE SHORT PERIOD SEAS. BOTH WINDS AND SEAS WILL DIMINISH SUNDAY AS THE E PAC HIGH MOVES FURTHER WEST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-021230- /O.EXT.KEKA.SC.Y.0048.000000T0000Z-091005T0400Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 842 PM PDT THU OCT 1 2009 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PDT SUNDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 PM PDT SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-021230- /O.EXT.KEKA.SC.Y.0049.000000T0000Z-091005T0400Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 842 PM PDT THU OCT 1 2009 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PDT SUNDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 PM PDT SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
061 WHUS76 KEKA 021004 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 304 AM PDT FRI OCT 2 2009 PZZ475-021815- /O.EXT.KEKA.GL.W.0076.000000T0000Z-091004T0400Z/ /O.EXT.KEKA.SE.W.0028.000000T0000Z-091004T0400Z/ /O.CAN.KEKA.SC.Y.0048.091004T0500Z-091005T0400Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 304 AM PDT FRI OCT 2 2009 ...GALE WARNING NOW IN EFFECT UNTIL 9 PM PDT SATURDAY... ...HAZARDOUS SEAS WARNING NOW IN EFFECT UNTIL 9 PM PDT SATURDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE SMALL CRAFT ADVISORY. THE GALE WARNING IS NOW IN EFFECT UNTIL 9 PM PDT SATURDAY. THE HAZARDOUS SEAS WARNING IS NOW IN EFFECT UNTIL 9 PM PDT SATURDAY. BRISK NORTH WINDS WILL CONTINUE TO AFFECT THE WATERS TODAY THROUGH SATURDAY EVENING AS HIGH PRESSURE OVER THE EASTERN PACIFIC INTERACTS WITH A TROUGH OF LOW PRESSURE OVER THE CALIFORNIA INTERIOR. THE STRONGEST WINDS ARE EXPECTED OVER THE OUTER WATERS SOUTH OF THE CAPE. THE WINDS WILL CREATE LARGE SHORT PERIOD SEAS. BOTH WINDS AND SEAS WILL DIMINISH SUNDAY AS HIGH PRESSURE SHIFTS EAST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ PZZ450-021815- /O.NEW.KEKA.SI.Y.0063.091002T2200Z-091004T0400Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 304 AM PDT FRI OCT 2 2009 ...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 PM PDT SATURDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY FOR WINDS...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 PM PDT SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-021815- /O.CON.KEKA.SC.Y.0048.000000T0000Z-091005T0400Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 304 AM PDT FRI OCT 2 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-021815- /O.CON.KEKA.SC.Y.0049.000000T0000Z-091005T0400Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 304 AM PDT FRI OCT 2 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
198 WHUS76 KEKA 021549 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 849 AM PDT FRI OCT 2 2009 PZZ475-022230- /O.CON.KEKA.GL.W.0076.000000T0000Z-091004T0400Z/ /O.CON.KEKA.SE.W.0028.000000T0000Z-091004T0400Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 849 AM PDT FRI OCT 2 2009 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 PM PDT SATURDAY... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 9 PM PDT SATURDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 9 PM PDT SATURDAY. A HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 9 PM PDT SATURDAY. BRISK NORTH WINDS WILL CONTINUE TO AFFECT THE WATERS TODAY THROUGH SATURDAY EVENING AS HIGH PRESSURE OVER THE EASTERN PACIFIC INTERACTS WITH A TROUGH OF LOW PRESSURE OVER THE CALIFORNIA INTERIOR. THE STRONGEST WINDS ARE EXPECTED OVER THE OUTER WATERS SOUTH OF THE CAPE. THE WINDS WILL CREATE LARGE SHORT PERIOD SEAS. BOTH WINDS AND SEAS WILL DIMINISH SUNDAY AS HIGH PRESSURE SHIFTS EAST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ PZZ450-022230- /O.CON.KEKA.SI.Y.0063.091002T2200Z-091004T0400Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 849 AM PDT FRI OCT 2 2009 ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 PM PDT SATURDAY... A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 PM PDT SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-022230- /O.CON.KEKA.SC.Y.0048.000000T0000Z-091005T0400Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 849 AM PDT FRI OCT 2 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-022230- /O.CON.KEKA.SC.Y.0049.000000T0000Z-091005T0400Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 849 AM PDT FRI OCT 2 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
082 WHUS76 KEKA 022211 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 311 PM PDT FRI OCT 2 2009 PZZ455-031015- /O.EXT.KEKA.SC.Y.0049.000000T0000Z-091003T1800Z/ /O.EXB.KEKA.GL.W.0076.091003T1800Z-091004T0400Z/ /O.NEW.KEKA.SC.Y.0050.091004T0400Z-091005T0400Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 311 PM PDT FRI OCT 2 2009 ...GALE WARNING IN EFFECT FROM 11 AM TO 9 PM PDT SATURDAY... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT THROUGH SATURDAY EVENING... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 11 AM TO 9 PM PDT SATURDAY. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS HAS ALSO BEEN ISSUED THROUGH SATURDAY EVENING. THE PRESSURE GRADIENT WILL BE THE STRONGEST ON SATURDAY WITH WINDS INCREASING BRIEFLY TO GALE FORCE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ475-031015- /O.CON.KEKA.GL.W.0076.000000T0000Z-091004T0400Z/ /O.CON.KEKA.SE.W.0028.000000T0000Z-091004T0400Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 311 PM PDT FRI OCT 2 2009 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 PM PDT SATURDAY... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 9 PM PDT SATURDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 9 PM PDT SATURDAY. A HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 9 PM PDT SATURDAY. BRISK NORTH WINDS WILL CONTINUE TO AFFECT THE WATERS THROUGH SATURDAY EVENING AS HIGH PRESSURE OVER THE EASTERN PACIFIC INTERACTS WITH A TROUGH OF LOW PRESSURE OVER THE CALIFORNIA INTERIOR. THE WINDS WILL CREATE LARGE SHORT PERIOD SEAS. BOTH WINDS AND SEAS WILL DIMINISH SUNDAY AS HIGH PRESSURE SHIFTS WEST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ PZZ450-031015- /O.CON.KEKA.SI.Y.0063.000000T0000Z-091004T0400Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 311 PM PDT FRI OCT 2 2009 ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 9 PM PDT SATURDAY... A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 9 PM PDT SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-031015- /O.CON.KEKA.SC.Y.0048.000000T0000Z-091005T0400Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 311 PM PDT FRI OCT 2 2009 ...SMALL CRAFT ADVISORY FOR WINDS AND HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 9 PM PDT SUNDAY... A SMALL CRAFT ADVISORY FOR WINDS AND HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 9 PM PDT SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
359 WHUS76 KEKA 030942 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 242 AM PDT SAT OCT 3 2009 PZZ455-032230- /O.CAN.KEKA.SC.Y.0049.000000T0000Z-091003T1800Z/ /O.NEW.KEKA.SW.Y.0051.091003T0942Z-091005T0400Z/ /O.EXT.KEKA.GL.W.0076.091003T1800Z-091004T2200Z/ /O.UPG.KEKA.SC.Y.0050.091004T0400Z-091005T0400Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 242 AM PDT SAT OCT 3 2009 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 9 PM PDT SUNDAY... ...GALE WARNING NOW IN EFFECT FROM 11 AM THIS MORNING TO 3 PM PDT SUNDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT UNTIL 9 PM PDT SUNDAY. THE GALE WARNING IS NOW IN EFFECT FROM 11 AM THIS MORNING TO 3 PM PDT SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. && $$ PZZ450-032230- /O.CAN.KEKA.SI.Y.0063.000000T0000Z-091004T0400Z/ /O.EXB.KEKA.SC.Y.0048.000000T0000Z-091004T2200Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 242 AM PDT SAT OCT 3 2009 ...SMALL CRAFT ADVISORY FOR WINDS AND HAZARDOUS SEAS IN EFFECT UNTIL 3 PM PDT SUNDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY FOR WINDS AND HAZARDOUS SEAS...WHICH IS IN EFFECT UNTIL 3 PM PDT SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-032230- /O.EXT.KEKA.GL.W.0076.000000T0000Z-091004T2200Z/ /O.EXT.KEKA.SE.W.0028.000000T0000Z-091004T2200Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 242 AM PDT SAT OCT 3 2009 ...GALE WARNING NOW IN EFFECT UNTIL 3 PM PDT SUNDAY... ...HAZARDOUS SEAS WARNING NOW IN EFFECT UNTIL 3 PM PDT SUNDAY... THE GALE WARNING IS NOW IN EFFECT UNTIL 3 PM PDT SUNDAY. THE HAZARDOUS SEAS WARNING IS NOW IN EFFECT UNTIL 3 PM PDT SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ PZZ470-032230- /O.EXT.KEKA.SC.Y.0048.000000T0000Z-091005T1100Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 242 AM PDT SAT OCT 3 2009 ...SMALL CRAFT ADVISORY FOR WINDS AND HAZARDOUS SEAS NOW IN EFFECT UNTIL 4 AM PDT MONDAY... THE SMALL CRAFT ADVISORY FOR WINDS AND HAZARDOUS SEAS IS NOW IN EFFECT UNTIL 4 AM PDT MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Sep 30, 3:00 PM PDT, 5 hours 40 minutes earlier.
Area forecast discussion, Sep 30, 3:00 PM PDT, 5 hours 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE EUREKA CA 300 PM PDT WED SEP 30 2009 .SYNOPSIS...TEMPERATURES WILL GRADUALLY RISE OVER THE NEXT COUPLE DAYS BEFORE AN AN UPPER LEVEL DISTURBANCE WILL BRINGS COOLER TEMPERATURES AND THE THREAT OF SHOWERS TO THE REGION OVER THE WEEKEND. && .DISCUSSION...HEIGHTS AND THICKNESS WILL GRADUALLY RISE OVER THE NEXT 24 HOURS WITH 850 TEMPS PROGGED TO RUN 7 TO 10 DEGREES WARMER TOMORROW. DRY NORTH AND NORTHWESTERLY FLOW WILL KEEP SKIES GENERALLY CLEAR ACROSS THE CWA INCLUDING THE COAST WHERE WEAK OFFSHORE FLOW AT NIGHT WILL PREVENT THE FORMATION OF STRATUS OR FOG. FORECAST MODELS COMING INTO BETTER AGREEMENT ON THE NEXT UPPER LEVEL FEATURE EXPECTED TO ARRIVE IN THE NORTHERLY FLOW AND REACH THE NORTHERN PORTION OF THE CWA BY LATE SATURDAY EARLY SUNDAY. GFS DEPICTS VERY LIGHT QPF MAINLY OVER DEL NORTE COUNTY DURING THIS PERIOD BUT RH FIELDS AT 500 AND 700 ARE VERY DRY THUS NOT CONFIDENT ON SEEING THOSE QPF VALUES VERIFY. AT THIS POINT IT DOES NOT LOOK LIKE WE WILL SEE ANY SIGNIFICANT CLOUD COVER HOWEVER IT DOES APPEAR THAT APPEAR THAT A MODERATE MARINE PUSH LATE FRIDAY INTO SATURDAY MAY BRING SOME LOWER CLOUDS AND FOG TO THE COAST. MODELS ALSO IN BETTER AGREEMENT ON NEXT WEEK BRINGING THE AFOREMENTIONED TROUGH SOUTH INTO CENTRAL CALIFORNIA WHILE EXTENDING THE PACIFIC RIDGE ACROSS SOUTHERN OREGON AND NORTHERN CA. THIS BODES FOR ANOTHER EXCELLENT STRETCH OF WEATHER FOR THE COAST AND INTERIOR ZONES WITH WAR TEMPERATURES AND CLEAR SKIES. AT THIS TIME THE PATTERN LOOKS TO TAKE PLACE MONDAY THROUGH THURSDAY. && .AVIATION...VFR CONDITIONS ARE EXPECTED TO CONTINUE THROUGH THE NIGHT AND INTO TOMORROW AS A WEAK RIDGE TRANSITS THE AREA. HIGH PRESSURE OFFSHORE AND A DEVELOPING INLAND TROUGH WILL BRING INCREASING WINDS ALONG THE COAST FOR THIS EVENING AND TONIGHT...PULLING BACK IN THE EARLY AM HOURS. UKI WINDS WILL GENERALLY REMAIN CALM TO LIGHT UNDER VFR CONDITIONS INTO TOMORROW. BFG && .MARINE...A DEVELOPING TROUGH OF LOW PRES INLAND CAL AND STATIONARY HIGH PRES WELL OFFSHORE WILL YIELD A TIGHTENING PRESSURE GRADIENT OVER THE MARINE ENVIRONMENT. THIS WILL BRING INCREASING WINDS AND BUILDING SEAS THROUGH ALL THE WATERS TONIGHT...PEAKING IN THE OUTER WATERS THU FOR THE N AND FRI FOR THE S. GALE GUSTS ARE POSSIBLE IN THE OUTER WATERS WITH THE PEAK OF THE WINDS WITH NO WIDESPREAD SUSTAINED EVENTS EXPECTED AT THIS TIME. SMALL CRAFT ADVISORIES ARE OUT FOR WINDS AND/OR SEAS THROUGH ALL ZONES WITH VARYING VALID TIMES. SEE FORECAST AND/OR TABLE BELOW FOR VALID TIMES. BFG && .EKA WATCHES/WARNINGS/ADVISORIES... SCA ALL WATERS. && VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA
Hazardous weather outlook, Sep 30, 3:28 AM PDT, 17 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 328 AM PDT WED SEP 30 2009 CAZ004-301600- UPPER TRINITY RIVER- 328 AM PDT WED SEP 30 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT FROST ADVISORY IN EFFECT UNTIL 9 AM PDT THIS MORNING. SEE SFONPWEKA FOR THE LATEST INFORMATION. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
The office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 1, 3:29 AM PDT | Gale Watch | EKA | 11 hr | |
| Oct 1, 3:29 AM PDT | Hazardous Seas Warning | EKA | 4 days | |
| Oct 1, 3:29 AM PDT | Small Craft Advisory for Winds | EKA | 11 hr | |
| Oct 1, 2:54 PM PDT | Gale Warning | EKA | 3 days |
Nearby
Small Craft Advisories in California, 2009Every small craft advisory in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.